# SDR 2007FA0000453

- Difficulty date: April 7, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N495RS
- Make and model: Gulstm GIV
- Aircraft serial: 1161
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31023
- Part serial: 9405542872
- Condition: Failed
- Location: Cockpit
- Part time: 2,735 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS WINDSHIELD FAILURE DURING PART 91 MAINTENANCE POSITIONING FLIGHT.  EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  AIRCRAFT CONTINUED TO DESTINATION AIRPORT UNDER CDL RESTRICTIONS.  UNKNOWN CAUSE.  (K)
